# SDR IPXA2018060130221

- Difficulty date: May 17, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN SPLICE DOUBLER AT XORS 799 WAS CRACKED.  REMOVED AND REPLACED THE DOUBLER IAW DWG ARB3954, SRM 51-21-01, 51-31-01, 51-33-01, AND 51-35-01.
